# SDR 070153

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pin
- Condition: Broken
- Location: Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE WHEEL NOT TURNING LIGHT ILLUMINATED, TAKEOFF ABORTED AND AIRCRAFT RETURNED TO THE GATE IN LAS VEGAS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND FOUND THE NR 1 WHEEL TRANSDUCER PINS LAYING IN THE HUB CAP.  TRANSDUCER PINS REINSTALLED AND OPERATIONAL CHECK PERFORMED NORMAL IAW M/M 32-43-02.  AIRCRAFT RETURNED TO SERVICE.
